# SDR SIMA0364

- Difficulty date: February 5, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: BAS1016762MMZ78M
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

XNA - FLT 3721 - ON TOUCHDOWN, THE CREW REPORTED THE NR 2 ENGINE FIRE WARNING INDICATION.  THE CREW PULLED THE FIRE BOTTLE HANDLES AND RELEASED THE AGENT.  AFTER THE AIRCRAFT WAS PARKED, THE CREW AND CRASH FIRE AND RESCUE WALKED AROUND AND FOUND NO VISIBLE EVIDENCE OF ACTUAL FIRE.  NO PASSENGER INCIDENTS REPORTED.  MAINTENANCE FOUND BLEED DUCT BLOWN OUT IN NR 2 ENGINE NACELLE AREA AND BLOWING DIRECTLY ON FIRE SENSING LOOP.  MAINTENANCE REMOVED AND REPLACED BLEED DUCT ASSEMBLY.  BOTH ENGINE FIRE BOTTLES WERE REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
